# SDR AU970374

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Dc Power Distrib
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR RELAY CIRCUIT BREAKER FAILED
